# SDR SIMA20140801003

- Difficulty date: August 1, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N843AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145680
- Aircraft time: 28,291 hours, 24,730 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 3801D2C
- Part serial: 1550
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EICAS WINDSHIELD 1 HEAT FAIL MSG RECEIVED DURING CLIMB OUT.  MSG WOULD CLEAR & REAPPEAR AOM VOL 1 PROCEDURES FOLLOWED.  R & R WINDSHIELD TEMP CONTROLLER ON CAPTAINS SIDE IAW AMM 30-42-01.  OPERATIONS & FUNCTION CHECKED GOOD.
